# SDR A6WA201200627001

- Difficulty date: May 18, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR SKIN AT DOOR HANDLE CUTOUT HAS GOUGE AT FWD UPPER EDGE.  R & R CARGO DOOR HANDLE OUTER HANDLE IAW SRM 51-42-21.
